# SDR QXEA200603118

- Difficulty date: November 7, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,233 hours, 27,924 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT MAIN LANDING GEAR RETRACTION ACTUATOR FITTING FOOTPRINT ON H BRACE HAS 2 AREAS OF LIGHT CORROSION ABOVE TOP BOLT HOLE AND INBOARD OF INBOARD HOLE.  REPAIRED IAW RD8-54-1178, SRM 51-20-16, 51-20-36.
